Translator Disclaimer
March, 1984 On a Class of Bayesian Nonparametric Estimates: I. Density Estimates
Albert Y. Lo
Ann. Statist. 12(1): 351-357 (March, 1984). DOI: 10.1214/aos/1176346412

Abstract

Given a positive, normalized kernel and a finite measure on an Euclidean space, we construct a random density by convoluting the kernel with the Dirichlet random probability indexed by the finite measure. The posterior distribution of the random density given a sample is classified. The Bayes estimator of the density function is given.

Citation

Download Citation

Albert Y. Lo. "On a Class of Bayesian Nonparametric Estimates: I. Density Estimates." Ann. Statist. 12 (1) 351 - 357, March, 1984. https://doi.org/10.1214/aos/1176346412

Information

Published: March, 1984
First available in Project Euclid: 12 April 2007

zbMATH: 0557.62036
MathSciNet: MR733519
Digital Object Identifier: 10.1214/aos/1176346412

Subjects:
Primary: 62A15
Secondary: 62C10, 62G05

Rights: Copyright © 1984 Institute of Mathematical Statistics

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.12 • No. 1 • March, 1984
Back to Top